Alert archive / Minnesota / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 30, 2011, 11:32 PM CDT for Goodhue County, Minnesota; Pierce County, Wisconsin. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2011, 11:32 PM CDT (04:32 UTC)
- Expired
- Jul 31, 2011, 12:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Twin Cities, MN
Counties Goodhue County, MN, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 95 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 11:45 PM CDT | TSTM WND DMG | Ellsworth, WI | NUMEROUS TREES AND POWER LINES DOWN FROM ELLSWORTH WEST TO THE INTERSECTION OF COUNTY RD 10 AND COUNTY RD O. |
| Jul 30, 11:55 PM CDT | TSTM WND DMG | Hager City, WI | A COUPLE LARGE TREES DOWN NEAR THE INTERSECTION OF U.S. HIGHWAY 63 AND COUNTY HIGHWAY 35. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
234
WWUS83 KMPX 310432
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1132 PM CDT SAT JUL 30 2011
MNZ070-078-WIZ024-026-310515-
DAKOTA-GOODHUE-PEPIN-PIERCE-
1132 PM CDT SAT JUL 30 2011
AT 1129 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF ELLSWORTH
TO VERMILLION. THESE STORMS WERE MOVING SOUTHEAST AT 40 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ELLSWORTH.
DIAMOND BLUFF.
HAGER CITY.
PLUM CITY.
MAIDEN ROCK.
FRONTENAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4469 9304 4480 9235 4449 9204 4447 9205
4443 9223 4445 9225 4445 9241 4438 9243
4431 9275
TIME...MOT...LOC 0432Z 330DEG 36KT 4472 9234 4463 9296
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 30, 6:17 PM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, Jul 30, 6:17 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 617 PM CDT SAT JUL 30 2011 .DISCUSSION... THINGS WILL BE BRIEF TODAY... BUT SINCE LITTLE HAS CHANGED AND THIS PERSISTENT PATTERN LOOKS TO ESSENTIALLY REMAIN IN PLACE THROUGH THE WEEK... WOULDN/T HAVE MUCH EARTH SHATTERING NEW INFORMATION TO SHARE ANYWAY. LATEST VISIBLE SATELLITE AND RADAR IMAGERY SHOW TWO AREAS OF CONVECTION IMPACTING THE AREA AT THE CURRENT TIME... OVER WEST CENTRAL WISCONSIN AND FAR WEST CENTRAL MINNESOTA. A BOUNDARY LAID DOWN BY THE CONVECTION OVER THE EASTERN CWFA EXTENDS BACK WEST TO THE DAKOTAS... AND A NEW SEVERE THUNDERSTORM WATCH IS LOCATED FROM NEAR THIS BOUNDARY SOUTHWARD. SUBSTANTIAL INSTABILITY WITH MLCAPE AOA 3000 J/KG CHARACTERIZES THE AIRMASS IN THIS AREA... WITH MINIMAL CIN. 0-6KM SHEAR VALUES ARE GENERALLY IN THE 30-40KT RANGE... WITH EFFECTIVE SHEAR RUNNING A BIT HIGHER GIVEN THE DEPTH OF THE STORMS. THIS DEEP LAYER SHEAR LOOKS TO BE SUFFICIENT FOR MID-LEVEL ROTATION GIVEN RADAR SIGNATURES WE HAVE SEEN. LOW LEVEL ROTATION WILL BE MOST FAVORED NEAR THE BOUNDARY WHERE 0-1KM SHEAR IS AOA 15KT... BUT AS ONE MOVES SOUTH IT DECLINES QUICKLY. SO... ALTHOUGH A TORNADO CANNOT BE RULED OUT... PARTICULARLY WITH LCL HEIGHTS GENERALLY RUNNING AOB 1000M AND THE AFOREMENTIONED ENHANCED LOW LEVEL SHEAR NEAR THE BOUNDARY... IT SHOULD NOT BE THE PREDOMINANT SEVERE WEATHER THREAT THIS AFTERNOON INTO THIS EVENING. LARGE HAIL... LOCAL DOWNBURSTS... AND HEAVY RAIN MAY BE THE MAIN ISSUES... ALTHOUGH IF/WHEN STORMS ORGANIZE INTO CLUSTERS/LINES THEN MORE WIDESPREAD DAMAGING WINDS COULD BE AN ISSUE. MESOSCALE FORCING WITH THE EXISTING OUTFLOW BOUNDARY AND OTHER SUBTLE FEATURES WILL BE THE MAIN INITIATORS THROUGH MID AFTERNOON... THEN THE UPSTREAM FRONTAL BOUNDARY SHOULD ALLOW FOR SOMEWHAT MORE WIDESPREAD DEVELOPMENT FROM NORTHWEST TO SOUTHEAST AS WE HEAD INTO THE EVENING HOURS. AS MENTIONED... THE OVERALL FORECAST THINKING HAS NOT CHANGED MUCH... SO THE FORECAST HAS CHANGED LITTLE FOR THE REMAINDER OF THE PERIOD FROM TONIGHT THROUGH THE NEXT SYSTEM OF NOTE WHICH IMPACTS THE REGION MONDAY INTO TUESDAY. THIS AFTERNOON/S FRONTAL BOUNDARY WILL PUSH SOUTHEAST TONIGHT... TAKING MOST OF THE ACTIVITY IN THAT DIRECTION AS IT SEES A DIURNAL WEAKENING INTO THE OVERNIGHT HOURS SINCE THERE DOES NOT APPEAR TO BE A SIGNIFICANT LOW LEVEL JET RESPONSE OVERNIGHT TO KEEP MUCH GOING. WEAK HIGH PRESSURE TRIES TO SETTLE INTO THE AREA SUNDAY... BUT THE OLD FRONTAL BOUNDARY AND ASSOCIATED BAROCLINIC ZONE WILL LINGER OVER THE CENTRAL/SOUTHERN PORTION OF THE AREA... SO SOME STORMS WILL BE POSSIBLE SUNDAY INTO SUNDAY EVENING... ALTHOUGH COVERAGE SHOULD BE LIMITED GIVEN THE LIMITED FORCING. RETURN FLOW WILL BRING CHANCES FOR SHRA/TSRA BACK NORTH MONDAY INTO MONDAY EVENING... THEN THE NEXT COLD FRONTAL BOUNDARY LOOKS TO SWING THROUGH MONDAY NIGHT INTO EARLY TUESDAY. SOME OF THE MORE RECENT GUIDANCE SEEMS TO FAVOR THINGS EVEN FARTHER NORTH WITH THIS SYSTEM THAN PREVIOUSLY INDICATED... BUT FOR NOW WILL KEEP LIKELY POPS OVER A GOOD PART OF THE AREA. SEVERE WEATHER WILL BE A POSSIBILITY ONCE AGAIN GIVEN PLENTY OF INSTABILITY WHICH WILL REMAIN IN PLACE ALONG WITH ENHANCED SHEAR AHEAD OF THE FRONT AND APPROACHING UPPER WAVE. WE THEN LOOK TO REPEAT THE CYCLE AGAIN... WITH HIGH PRESSURE SETTLING INTO THE AREA TUESDAY NIGHT THROUGH WEDNESDAY AND POTENTIALLY INTO THURSDAY. THE SUBSIDENCE IN THE WAKE OF TUESDAY/S SYSTEM LOOKS MORE ROBUST THAN WITH TODAY/S FEATURE... AND THE BAROCLINIC ZONE LOOKS LIKE IT WILL BE SHOVED SUFFICIENTLY FAR SOUTH TO KEEP MOST OF THE AREA POP-FREE FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. FOR NOW... KEPT SOME CHANCE POPS IN THE FORECAST FOR THURSDAY AS WARM ADVECTION TRIES TO SET BACK UP OVER THE AREA... ALTHOUGH SOME OF THE NEWER GUIDANCE SUGGESTS THINGS WON/T FOCUS VERY WELL OVER OUR AREA AS SOME RIDGING TRIES TO HOLD ON... WITH THE MAIN WARM ADVECTION PCPN CHANCES STAYING TO OUR NORTHWEST AND WEST. GIVEN THE UNCERTAINTY AND TIMING DIFFERENCES... DECIDED TO KEEP THINGS DRY AFTER THURSDAY EXCEPT OVER THE WEST... WHERE SOME POPS ARE INTRODUCED BY SATURDAY. && .AVIATION.../00Z TAF ISSUANCE/ MAIN FORECAST CONCERN DEALS WITH ONGOING CONVECTION ACROSS CENTRAL MN OVER THE NEXT 6 HRS. LINE OF BROKEN CONVECTION HAS DEVELOPED ACROSS THE NORTHERN FA...WITH EMBEDDED SVR WX AS OF 22-23Z. BASED ON THE TRAJECTORY AND OVERALL MOVEMENT OVER THE NEXT FEW HRS...STC WILL SEE VCTS BY 1Z...WITH RNH/MSP/RWF ARND 3-4Z...WITH EAU AFT 4Z. ALTHOUGH THERE WILL BE BRIEF PERIODS OF IFR VSBYS AND MVFR CEILINGS NEAR TSRA...WOULD LIKE TO SEE HOW THE CONVECTION DEVELOPS OVER THE NEXT HR AND IF IT CAN CONGEAL INTO A MORE SOLID LINE BEFORE ANY TYPE OF TEMPORARY PERIOD OF THESE IFR/MVFR CONDITIONS DEVELOP. ANYWAY...ONLY STC WILL LIKELY SEE ANY IMPACT DURING THE MAIN EVENING AIR TRAFFIC. THERE IS ANOTHER PROBLEM TOWARD SUNRISE AS BOUNDARY LAYER MOISTURE REMAINS HIGH AND WNDS BECOME LIGHT. DEPENDING UPON THE AMT OF SKY COVER...AREAS OF BR/FG COULD DEVELOP. HAVE INTRODUCE 3-5SM IN BR AT THE TYPICAL AIRPORTS THAT HAVE PROBLEMS. WNDS WILL SLOWLY BECOME MORE NW AT AXN...WITH A GENERAL W TO SW FLOW OVERNIGHT...THEN MORE S/SE FLOW ON SUNDAY. MSP...KEPT MOST OF THE ACTIVE WX AT BAY UNTIL AFT 3Z...WITH VCTS. THIS COULD BE UPGRADED TO A PREDOMINATE P6SM TSRA WITH TEMPORARY CONDITIONS OF 5SM TSRA BKN035CB IS NEEDED. THE MOST LIKELY TIME PERIOD OF MVFR/IFR CONDITIONS WILL OCCUR BETWEEN 3-4Z...WITH VSCH AS EARLY AS 230Z. WNDS WILL BE GENERALLY FROM THE SW THIS EVENING...MORE W/SW OVERNIGHT...WITH MORE SW SUNDAY AFTN. ..JLT.. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && TRH/JLT
Hazardous weather outlook, Jul 30, 10:50 AM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1050 AM CDT SAT JUL 30 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 311600- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1050 AM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA...WITH THE MAIN THREAT PERIOD BEING LATE THIS AFTERNOON INTO TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR ACROSS CENTRAL MINNESOTA AND PORTIONS OF WEST CENTRAL WISCONSIN THROUGH EARLY AFTERNOON... MAINLY NORTH OF A LINE FROM BENSON TO SAINT CLOUD TO LADYSMITH. A FEW OF THESE MAY REACH SEVERE LIMITS WITH QUARTER SIZE HAIL. DURING THE LATE AFTERNOON AND EVENING HOURS...SCATTERED STORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL MINNESOTA AND EVOLVE GRADUALLY SOUTHEAST THROUGH THE EVENING AND POSSIBLY INTO THE OVERNIGHT. LARGE HAIL AND SCATTERED STRONG WINDS WOULD BE THE PRIMARY THREATS FROM ANY STORMS THAT DO REACH SEVERE LIMITS. THERE IS A SMALL CHANCE FOR A TORNADO OR TWO IN CENTRAL MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING...GENERALLY ALONG AND NORTH OF A MONTEVIDEO TO CAMBRIDGE LINE. IN ADDITION...TEMPORARY HEAVY RAINFALL RATES COULD LEAD TO SOME LOCALIZED FLOODING ISSUES DUE TO RECENT WET CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE OUTLOOK AREA ON SUNDAY. A FEW STRONG STORMS ARE POSSIBLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA ON MONDAY AFTERNOON AND NIGHT WITH THE APPROACH AND PASSAGE OF A FRONT. THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY...AND THEN AGAIN WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED... MAINLY LATE THIS AFTERNOON AND EVENING ACROSS CENTRAL AND EASTERN MINNESOTA AND WESTERN WISCONSIN.
In the hours before
Local storm report, Jul 30, 10:37 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1037 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG FORESTON 45.73N 93.71W
07/30/2011 MILLE LACS MN TRAINED SPOTTER
NUMEROUS TREES UP TO 35 INCHES IN DIAMETER DOWN. TIME
ESTIMATED BASED ON RADAR.
&&
DEVINNYSpecial weather statement, Jul 30, 10:44 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1044 PM CDT SAT JUL 30 2011
WIZ015-310430-
BARRON-
1044 PM CDT SAT JUL 30 2011
...THUNDERSTORMS MOVING ACROSS SOUTHERN BARRON COUNTY THROUGH 1130
PM CDT...
AT 1039 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORMS STRETCHING FROM TURTLE LAKE TO CANTON. THE STORMS WERE
MOVING SOUTHEAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS. TORRENTIAL DOWNPOURS WITH A QUICK INCH OF RAIN IS ALSO
EXPECTED.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALMENA.
BARRON.
HILLSDALE.
DALLAS.
CHETEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4520 9155 4521 9214 4545 9216 4548 9216
4548 9155
TIME...MOT...LOC 0343Z 315DEG 16KT 4537 9204Local storm report, Jul 30, 10:55 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1055 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND DMG 1 WNW DALBO 45.69N 93.45W
07/30/2011 ISANTI MN TRAINED SPOTTER
HUNDREDS OF TREES DOWN AROUND THE TOWN.
&&
DEVINNYSpecial weather statement, Jul 30, 11:20 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1120 PM CDT SAT JUL 30 2011
MNZ067>069-075-076-310500-
CARVER-LE SUEUR-NICOLLET-SCOTT-SIBLEY-
1120 PM CDT SAT JUL 30 2011
...THUNDERSTORMS MOVING OVER SOUTHWEST CARVER...LE
SUEUR...NICOLLET...SCOTT AND SIBLEY COUNTIES THROUGH MIDNIGHT CDT...
AT 1120 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF COLOGNE TO
ARLINGTON. THESE STORMS WERE MOVING SOUTHEAST AT 5 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ARLINGTON.
NEW ROME.
BELLE PLAINE.
HENDERSON.
RUSH RIVER.
LE SUEUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4464 9415 4472 9393 4470 9374 4448 9352
4444 9353 4432 9397
TIME...MOT...LOC 0420Z 336DEG 25KT 4469 9379 4459 9407Local storm report, Jul 30, 11:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1129 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL RIVER FALLS 44.86N 92.62W
07/30/2011 M0.88 INCH PIERCE WI TRAINED SPOTTER
&&
AJZSpecial weather statement, Jul 30, 11:32 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1132 PM CDT SAT JUL 30 2011
MNZ070-078-WIZ024-026-310515-
DAKOTA-GOODHUE-PEPIN-PIERCE-
1132 PM CDT SAT JUL 30 2011
AT 1129 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF ELLSWORTH
TO VERMILLION. THESE STORMS WERE MOVING SOUTHEAST AT 40 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ELLSWORTH.
DIAMOND BLUFF.
HAGER CITY.
PLUM CITY.
MAIDEN ROCK.
FRONTENAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4469 9304 4480 9235 4449 9204 4447 9205
4443 9223 4445 9225 4445 9241 4438 9243
4431 9275
TIME...MOT...LOC 0432Z 330DEG 36KT 4472 9234 4463 9296The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:10 PM CDT | Tornado Warning | MPX | Todd | 50 min |
| Jul 30, 7:15 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 30 min |
| Jul 30, 7:28 PM CDT | Areal Flood Advisory | MPX | Todd | 3 hr |
| Jul 30, 7:42 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 63 min |
| Jul 30, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 45 min |
| Jul 30, 8:01 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 29 min |
| Jul 30, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 60 min |
| Jul 30, 8:18 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 72 min |
| Jul 30, 8:22 PM CDT | Tornado Warning | MPX | Isanti, Kanabec, Mille Lacs | 38 min |
| Jul 30, 8:50 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 55 min |
| Jul 30, 8:53 PM CDT | Tornado Warning | MPX | Isanti | 35 min |
| Jul 30, 8:56 PM CDT | Areal Flood Advisory | MPX | Anoka, Isanti, Kanabec, Mille Lacs, Sherburne | 6 hr |
| Jul 30, 9:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 38 min |
| Jul 30, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 55 min |
| Jul 30, 9:48 PM CDT | Special Weather Statement | MPX | McLeod, Meeker | 42 min |
| Jul 30, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 55 min |
| Jul 30, 9:54 PM CDT | Areal Flood Advisory | MPX | Anoka, Dakota, Hennepin, Ramsey, Washington | 6 hr |
| Jul 30, 10:21 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 39 min |
| Jul 30, 11:20 PM CDT | Special Weather Statement | MPX | Le Sueur | 40 min |
| Jul 30, 11:26 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Scott, Sibley | 31 min |
| Jul 30, 11:55 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 35 min |
| Jul 31, 4:00 PM CDT | Heat Advisory | MPX | Anoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 29 more | 28 hr |
| Jul 30, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 47 min |
| Jul 30, 10:44 PM CDT | Special Weather Statement | MPX | Barron | 46 min |
Nearby
Special Weather Statements in Minnesota, 2011Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.